# SDR 99ZZZX1032

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N71886
- Make and model: Cessna 182M
- Aircraft serial: 18259793
- System (JASC): 5540 · Rudder Structure
- Part: Stop
- Part number: NAS428H36
- Condition: Bent
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RUDDER STOP BENT AND NO LONGER LIMITING RUDDER TRAVEL.  FOUND IMPROPER HARDWARE INSTALLED.  TRUSS HEAD SCREW INSTEAD OF BOLT DID NOT ALLOW FOR PROPER CONTACT AREA.  COULD NOT TELL FROM LOGS WHEN THIS WAS INSTALLED.
